Socioeconomic inequalities in risk of congenital anomaly

  1. Lookup NU author(s)
  2. Scott Scott
Author(s)Vrijheid M, Dolk H, Stone D, Abramsky L, Alberman E, Scott JES
Publication type Article
JournalArchives of Disease in Childhood
Year2000
Volume82
Issue5
Pages349-352
ISSN (print)0003-9888
ISSN (electronic)1468-2044
Full text for this publication is not currently held within this repository. Alternative links are provided below where available.
PublisherBMJ Publishing Group Ltd
URLhttp://dx.doi.org/10.1136/adc.82.5.349
DOI10.1136/adc.82.5.349
Actions    Link to this publication